# SDR AUS20011373

- Difficulty date: December 18, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Gulstm 680FL
- Engine: Lyc IO720B1B
- Propeller: Hartzl HCB3Z302
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL13885M10
- Condition: Delaminated
- Location: Reciprocating En
- Part time: 42 cycles
- Component: Reciprocating En, Lyc, IO720B1B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO1 MAIN BEARING DELAMINATED. METAL CONTAMINATION OF OIL FILTER.
